# SDR GTIA9901057

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: NAS1097AD65
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LOWER AFT CORNER OF FORWARD CARGO PIT DOOR JAMB HAS A CRACK APPROX 2 INCH LONGERON IN THE TORQUE BOX.  REMOVED DAMAGED AREA PER ENGINEERING AVQ-XXX-99-0001RR AND SPLICED IN NEW CARGO DOOR PAN PER DC9 -40 SRM 53-05 FIG 44.  (M)
